MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 2 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 2 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6721-0230
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Surgeon implanted accolade ii stem and noticed it sat lower than the broach.The stem was removed and a larger size was implanted.
 
Additional Manufacturer Narrative
Corrected information has been provided as the device was not returned for evaluation.An event regarding seating height involving an accolade stem was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as the device was not returned for analysis.-medical records received and evaluation: no medical records were received for review with a clinical consultant.-device history review: all devices in the reported lot were manufactured and accepted into final stock with no reported discrepancies.-complaint history review: there have been no other events for the reported lot.Conclusions: the exact cause of the event could not be determined because insufficient information was received.Further information such as device return, x-rays, and revision operative report are needed to complete the investigation for determining root cause.If additional information and/or the device become available, this investigation will be reopened.Not returned to the manufacturer.
 
Event or Problem Description

Brand Name
SIZE 2 ACCOLADE II 127 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6532044
Report Number0002249697-2017-01413
Device Sequence Number11079813
Product Code LPH
UDI-Device Identifier04546540669476
UDI-Public(01)04546540669476(11)160517(17)210531(10)55553402
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number6721-0230
Device Catalogue Number6721-0230
Device Lot Number55553402
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2017
Supplement Date Received by Manufacturer06/09/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient Weight84